# SDR 96ZZZM1139

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING AS-2, FOUND .5 INCH CRACK IN LONGERON 5R STATION 832.  REPAIRED LONGERON 5R PER SRM 53-02 FIGURE 2.
